Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Analyticity of sub-Markovian semigroups


Authors: V. A. Liskevich and M. A. PerelЬmuter
Journal: Proc. Amer. Math. Soc. 123 (1995), 1097-1104
MSC: Primary 47D07
MathSciNet review: 1224619
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a generator of a submarkovian semigroup in $ {L^2}(M,d\mu )$. We investigate the domain of analyticity of $ \exp ( - tA)$ in $ {L^p}(M,d\mu )$. The same problem for the generator perturbed by potential is considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D07

Retrieve articles in all journals with MSC: 47D07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1224619-1
Keywords: Submarkovian semigroups, analytic semigroups
Article copyright: © Copyright 1995 American Mathematical Society